# SDR AT0100241

- Difficulty date: December 11, 2001
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 5664
- Condition: Discharged
- Location: Aft Accy Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ACC COMPARTMENT EMERGENCY LIGHT WILL NOT SHUT OFF.   CORRECTIVE ACTION:   REPLACED BATTERY PACK CHARGER, B5-28.   IAW DCI MM 33-53, 56
